Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 142, NWS North Platte, NE

June 19, 2014Custer County, Lincoln County, Logan County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 19, 2014, 12:37 AM CDT for Custer County, Lincoln County, Logan County, Nebraska. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 19, 2014, 12:37 AM CDT (05:37 UTC)
Expired
Jun 19, 2014, 1:30 AM CDT
In force
53 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Custer County, NE, Lincoln County, NE, Logan County, NE

The radar

The North Platte radar (KLNX), 74 km from the middle of the area, began a volume at 05:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 18, 11:00 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 5.6 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2014-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1400 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2014-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1400 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
2004 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
169 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

520 
WUUS53 KLBF 190537
SVRLBF
NEC041-111-113-190630-
/O.NEW.KLBF.SV.W.0142.140619T0537Z-140619T0630Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1237 AM CDT THU JUN 19 2014

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN CUSTER COUNTY IN CENTRAL NEBRASKA...
  NORTHEASTERN LINCOLN COUNTY IN SOUTHWEST NEBRASKA...
  SOUTHEASTERN LOGAN COUNTY IN WEST CENTRAL NEBRASKA...

* UNTIL 130 AM CDT

* AT 1235 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES
  NORTHEAST OF BRADY...AND MOVING NORTHEAST AT 50 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  ARNOLD AROUND 1255 AM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE FINCHVILLE AND MILLDALE.

THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 243 AND 257.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4160 10026 4138 9988 4105 10022 4113 10043
TIME...MOT...LOC 0538Z 205DEG 44KT 4118 10027

HAIL...1.00IN
WIND...60MPH

$$

SPRINGER
2 follow-up statements
475 
WWUS53 KLBF 190609
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
109 AM CDT THU JUN 19 2014

NEC041-111-113-190630-
/O.CON.KLBF.SV.W.0142.000000T0000Z-140619T0630Z/
CUSTER NE-LINCOLN NE-LOGAN NE-
109 AM CDT THU JUN 19 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
LOGAN...NORTHEASTERN LINCOLN AND SOUTHWESTERN CUSTER COUNTIES UNTIL
130 AM CDT...

AT 107 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTHEAST
OF ARNOLD...AND MOVING NORTHEAST AT 50 MPH.

THIS IS A VERY DANGEROUS STORM.

HAZARD...80 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
         SHELTER. MOBILE HOMES WILL BE HEAVILY DAMAGED. EXPECT
         CONSIDERABLE DAMAGE TO ROOFS...WINDOWS AND VEHICLES.
         EXTENSIVE TREE DAMAGE AND POWER OUTAGES ARE LIKELY.

THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
NORTHEASTERN LINCOLN...SOUTHEASTERN LOGAN AND SOUTHWESTERN CUSTER
COUNTIES.

THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 243 AND 258.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS AN EXTREMELY DANGEROUS SITUATION WITH TORNADO LIKE WIND
SPEEDS EXPECTED. MOBILE HOMES AND HIGH PROFILE VEHICLES ARE
ESPECIALLY SUSCEPTIBLE TO WINDS OF THIS MAGNITUDE AND MAY BE
OVERTURNED. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A BUILDING. THIS STORM HAS THE POTENTIAL TO CAUSE
SERIOUS INJURY AND SIGNIFICANT PROPERTY DAMAGE.

&&

LAT...LON 4160 10026 4138 9988 4105 10022 4113 10043
TIME...MOT...LOC 0609Z 205DEG 44KT 4152 10005

HAIL...1.00IN
WIND...80MPH

$$

SPRINGER
161 
WWUS53 KLBF 190631
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
131 AM CDT THU JUN 19 2014

NEC041-111-113-190641-
/O.EXP.KLBF.SV.W.0142.000000T0000Z-140619T0630Z/
CUSTER NE-LINCOLN NE-LOGAN NE-
131 AM CDT THU JUN 19 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LOGAN...
NORTHEASTERN LINCOLN AND SOUTHWESTERN CUSTER COUNTIES HAS EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 6 AM CDT.

LAT...LON 4160 10026 4138 9988 4105 10022 4113 10043
TIME...MOT...LOC 0609Z 205DEG 44KT 4152 10005

$$

SPRINGER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 12:31 AM CDT, 6 minutes earlier.

Area forecast discussion, Jun 19, 12:31 AM CDT, 6 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1231 AM CDT THU JUN 19 2014

.UPDATE...
ISSUED AT 1122 PM CDT WED JUN 18 2014

WE HAVE UPDATED THE FORECAST TO INCLUDE THE SEVERE THUNDERSTORM WATCH.

&&

.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 342 PM CDT WED JUN 18 2014

PRIMARY CONCERNS FOR THIS PORTION OF THE FORECAST DEAL WITH STORM
CHANCES TONIGHT.

AT 19Z WATER VAPOR IMAGERY SHOWED A STRONG UPPER LEVEL LOW CENTERED
OVER WESTERN MONTANA WITH THE LONGWAVE TROUGH EXTENDING ACROSS MUCH
OF THE WESTERN CONUS. THE UPPER LEVEL RIDGE WAS SEEN FROM
LOUISIANA/MISSISSIPPI UP THROUGH THE NORTHERN PLAINS. THIS PATTERN
LED THE LOCAL AREA TO BE IN SOUTHWEST FLOW WITH NUMEROUS WEAK
SHORTWAVES MOVING INTO THE AREA OUT OF THE BASE OF THE TROUGH. AT
THE SURFACE...AN AREA OF LOW PRESSURE WAS ANALYZED NEAR EASTERN
BROWN AND WESTERN HOLT COUNTIES WITH A WARM FRONT EXTENDING UP OVER
NORTHERN HOLT AND BOYD COUNTY THEN SOUTHEAST ACROSS NORTHEAST
NEBRASKA. THE COLD FRONT WENT SOUTH AND WAS LOCATED BETWEEN KBBW AND
KORD THROUGH KHDE AND TO A POINT WEST OF KHLC. THIS BOUNDARY HAS
BEEN SEEN VERY WELL ON RADAR THIS AFTERNOON AND BY 20Z...STORMS HAD
BEGUN DEVELOPING ON THE FRONT ACROSS KANSAS. ALSO...AN INVERTED
TROUGH EXTENDED INTO SOUTH DAKOTA FROM THE SURFACE LOW WHERE STRONG
EASTERLY FLOW HAD LED TO ALMOST CONTINUOUS STORMS THROUGH THE DAY.

THROUGH THIS EVENING...MAY SEE STORMS DEVELOP VERY NEAR THE SURFACE
LOW OVER THE FAR NORTHEAST PART OF THE FORECAST AREA...AS WELL AS
ALONG THE COLD FRONT AS PEAK HEATING ALLOWS THE CAP TO BREAK AND
CONVECTION TO FIRE. WITH THE COLD FRONT GENERALLY BEING EAST OF THE
FORECAST AREA THINK CONVECTION WILL HOLD OFF IN THAT VICINITY UNTIL
THE LOW LEVEL JET PICKS UP THIS EVENING. AT THAT POINT...THE
MOISTURE TRANSPORT THROUGH THE LOW LEVELS IS INDICATING THERE WILL
BE CONVERGENCE INTO SOUTHWEST AND CENTRAL NEBRASKA SO CHANCES FOR
STORMS IN THESE VICINITIES WILL PICK UP AFTER 00Z.

THE AREA OF HIGHEST CONCERN THROUGH EARLY EVENING WILL BE OVER NORTH
CENTRAL NEBRASKA IN THE VICINITY OF THE SURFACE LOW/TRIPLE POINT.
SPC MESOANALYSIS IS SHOWING A NARROW BAND OF EXTREME SB CAPE ON THE
ORDER OF 5-6K J/KG...AND STRONG MOISTURE CONVERGENCE ALONG THE WARM
FRONT. IN ADDITION...LOW LEVEL HELICITY AND SHEAR IN THESE AREAS IS
DECENT SO WOULDN/T BE SURPRISED TO GET ROTATING STORMS IN THESE
AREAS...AND PERHAPS TORNADO DEVELOPMENT IN STORMS.

FOR TONIGHT...MODELS ARE SHOWING A DECENT SHORTWAVE TROUGH MOVING
OUT OF COLORADO TO HELP STORMS FIRE THIS EVENING OVER NORTHEAST
COLORADO. THESE STORMS ARE EXPECTED TO CONGEAL INTO AN MCS THAT WILL
BE FED BY THE LOW LEVEL JET AS IT MOVES EAST ACROSS NEBRASKA. THIS
SHOULD BRING RAINFALL TO MUCH OF THE AREA TONIGHT...BUT HIGHEST
AMOUNTS ARE EXPECTED OVER WESTERN NEBRASKA AS THE MOISTURE FEED WILL
BE STRONGEST AT THIS POINT. AS THE SYSTEM MOVES EAST COULD SEE THE
STORMS DEVELOP INTO A LINE AND QUICKLY PUSH ACROSS NEBRASKA
OVERNIGHT. THIS COULD LEAD TO A THREAT FOR STRONG WINDS FOR PORTIONS
OF CENTRAL AND EASTERN NEBRASKA TONIGHT.

THEN FOR THURSDAY...THE LATEST MODELS ARE SHOWING A SHORTWAVE TROUGH
MOVING OUT OF COLORADO AND PASSING ACROSS NEBRASKA DURING THE
MORNING HOURS. THERE IS NOT PRECIPITATION IN THE FORECAST ASSOCIATED
WITH THIS SYSTEM AS VERY DRY AIR WILL BE IN PLACE. HOWEVER...IF THE
MODELS ARE NOT HANDLING THE MOISTURE FIELD WELL...THERE MAY BE A
STRAY SHOWER OR THUNDERSTORM DURING THE MORNING HOURS MONDAY OVER
WESTERN NEBRASKA. TEMPERATURES WILL BE COOLER ON THURSDAY DESPITE
LOTS OF SUNSHINE. THE DRY AIR WILL LEAD TO MOSTLY SUNNY SKIES...BUT
WITH TEMPERATURES ALOFT BEING A GOOD 5 DEGREES COOLER THAN WHAT IS
BEING OBSERVED IN THE WARM SECTOR TODAY...BELIEVE HIGHS WILL TOP OUT
IN THE 70S.

.LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 342 PM CDT WED JUN 18 2014

MID AND LONG TERM MODELS IN FAIR AGREEMENT WITH GFS WARMER THROUGH
THE WEEKEND AND NOT AS COOL NEXT WEEK. WILL USE A BLEND FOR THE
FORECAST. UPPER LOW OVER EASTERN MONTANA ON THURSDAY WILL CONTINUE
TO BE THE MAIN WEATHER MAKER THROUGH LATE WEEK INTO THE WEEKEND.
THURSDAY NIGHT COOL FRONT WILL BE WELL EAST OF THE FORECAST AREA
EAST AND SOUTH AS SURFACE HIGH PRESSURE BUILDS IN WITH CLEARING
SKIES AND DIMINISHING WINDS. TEMPERATURES IN THE LOWER 50S WEST TO
AROUND 60 EAST. BOTH GFS AND ECMWF BRINGING A STRONG MID LEVEL WAVE
ACROSS THE FORECAST AREA FRIDAY AFTERNOON AND EVENING IN MAINLY
ZONAL FLOW. WEAK LOW LEVEL JET DEVELOPING THROUGH THE EVENING AND
WITH STEEP LAPSE RATES HAVE RETAINED SCHC POPS. WEAK COLD FRONT
MOVING ACROSS THE NORTHERN PLAINS AND WESTERN NEBRASKA SATURDAY.
LATE AFTERNOON AND EVENING THUNDERSTORMS EXPECTED. WARMEST DAY OF
THE WEEKEND WITH MID TO UPPER 80S. SUNDAY ANOTHER MID LEVEL WAVE
WITH GOOD MID LEVEL FRONTOGENESIS IN MAINLY ZONAL FLOW AS SURFACE
HIGH BUILDS IN PUSHING A MORE VIGOROUS COLD FRONT THROUGH WESTERN
NEBRASKA. MAINLY AFTERNOON AND EVENING THUNDERSTORMS STRONG COOLING
TREND THROUGH THE FIRST OF THE WORK WEEK WITH 70S FOR HIGHS AND 50S
FOR LOWS AND DRY AS SURFACE HIGH PRESSURE HANGS AROUND.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z THURSDAY NIGHT)
ISSUED AT 1231 AM CDT THU JUN 19 2014

THUNDERSTORMS WILL MOVE OUT OF CENTRAL AND SOUTHWEST NEBRASKA BY
10Z. IN THE MEANTIME...VERY HEAVY RAIN AND STRONG VARIABLE WIND CAN
BE EXPECTED ALONG WITH A POSSIBILITY OF HAIL. AFTER THE STORMS...IT
APPEARS THAT CEILING AND VISIBILITY WILL BE ABOVE VISUAL
THRESHOLDS.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...SPRINGER
SHORT TERM...BROOKS
LONG TERM...POWER
AVIATION...CDC
Hazardous weather outlook, Jun 18, 10:10 PM CDT, 2 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1010 PM CDT WED JUN 18 2014

NEZ004>010-022>029-035>038-056>059-069>071-094-200315-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
1010 PM CDT WED JUN 18 2014 /910 PM MDT WED JUN 18 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

THUNDERSTORMS IN NORTHEAST COLORADO AND MOVING INTO SOUTHWEST
NEBRASKA ARE EXPECTED TO PRODUCE HAIL...STRONG WIND AND HEAVY RAIN
AS THEY MOVE INTO CENTRAL AND SOUTHWEST NEBRASKA THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THUNDERSTORM CHANCES RETURN FOR FRIDAY AND PERSIST THROUGH
TUESDAY OF NEXT WEEK. AT THIS TIME IT IS TOO EARLY TO DISCERN
CHANCES FOR SEVERE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED OVER NORTH CENTRAL NEBRASKA
THIS EVENING.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

JRS

In the hours before

Local storm report, Jun 18, 11:15 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1115 PM CDT WED JUN 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1111 PM     HAIL             NORTH PLATTE            41.13N 100.77W
06/18/2014  E0.88 INCH       LINCOLN            NE   TRAINED SPOTTER

&&

SNIVELY
Local storm report, Jun 18, 11:26 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1126 PM CDT WED JUN 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 PM     TSTM WND GST     IMPERIAL                40.52N 101.64W
06/18/2014  M58 MPH          CHASE              NE   ASOS

&&

SNIVELY
Local storm report, Jun 18, 11:34 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1134 PM CDT WED JUN 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1129 PM     TSTM WND GST     IMPERIAL                40.52N 101.64W
06/18/2014  M64 MPH          CHASE              NE   ASOS

&&

SNIVELY
Local storm report, Jun 19, 12:01 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1201 AM CDT THU JUN 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1158 PM     TSTM WND DMG     7 W HAYES CENTER        40.51N 101.15W
06/18/2014                   HAYES              NE   EMERGENCY MNGR

            ROOF BLOWN OFF A QUONSET, LARGE TREE LIMBS DOWN

&&

SNIVELY
Local storm report, Jun 19, 12:30 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1230 AM CDT THU JUN 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1158 AM     TSTM WND GST     7 W HAYES CENTER        40.51N 101.15W
06/18/2014  E70 MPH          HAYES              NE   EMERGENCY MNGR

&&

BTAYLOR
Local storm report, Jun 19, 12:34 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1234 AM CDT THU JUN 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1158 PM     TSTM WND GST     7 W HAYES CENTER        40.51N 101.15W
06/18/2014  E70.00 MPH       HAYES              NE   EMERGENCY MNGR

&&

BTAYLOR

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 7:41 PM CDTSevere Thunderstorm WarningLBFKeith49 min
Jun 18, 7:59 PM CDTSevere Thunderstorm WarningLBFLincoln46 min
Jun 18, 8:32 PM CDTSevere Thunderstorm WarningLBFLincoln, Logan43 min
Jun 18, 8:46 PM CDTSevere Thunderstorm WarningLBFLincoln44 min
Jun 18, 9:15 PM CDTSevere Thunderstorm WarningLBFCuster, Lincoln, Logan45 min
Jun 18, 10:13 PM CDTSevere Thunderstorm WarningLBFKeith47 min
Jun 18, 10:25 PM CDTSevere Thunderstorm WarningLBFDeuel50 min
Jun 18, 10:31 PM CDTTornado WarningLBFDeuel, Keith29 min
Jun 18, 10:34 PM CDTSevere Thunderstorm WarningLBFPerkins41 min
Jun 18, 10:58 PM CDTSevere Thunderstorm WarningLBFDeuel, Garden, Keith47 min
Jun 18, 11:11 PM CDTSevere Thunderstorm WarningLBFLincoln, McPherson49 min
Jun 18, 11:30 PM CDTSevere Thunderstorm WarningLBFChase, Hayes, Lincoln, Perkins45 min
Jun 18, 11:40 PM CDTSevere Thunderstorm WarningLBFKeith, Lincoln, Perkins50 min
Jun 19, 12:02 AM CDTSevere Thunderstorm WarningLBFLincoln, Logan, McPherson43 min
Jun 19, 12:05 AM CDTSevere Thunderstorm WarningLBFFrontier, Hayes, Lincoln40 min
Jun 19, 12:18 AM CDTSevere Thunderstorm WarningLBFBlaine, Custer, Lincoln, Logan, Loup, Thomas42 min
Jun 19, 12:47 AM CDTSevere Thunderstorm WarningLBFLincoln, Logan, McPherson, Thomas43 min
Jun 19, 12:57 AM CDTSevere Thunderstorm WarningLBFBlaine, Custer, Logan, Thomas48 min
Jun 19, 1:03 AM CDTAreal Flood WarningLBFBlaine, Custer, Lincoln, Logan, Loup3 hr
Jun 19, 1:03 AM CDTSevere Thunderstorm WarningLBFCuster42 min
Jun 19, 2:57 AM CDTSevere Thunderstorm WarningLBFGarfield, Holt, Wheeler63 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.